# SDR AALA202404029754

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 25,557 hours, 10,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26986
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 16,126 hours, 6,884 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PARTIAL DEPLOYMENT OF THE FORWARD (RIGHT) SERVICE DOOR SLIDE, DUE TO GIRT BAR STILL BEING ENGAGED DURING AIRCRAFT CATERING. REMOVED AND REPLACED R1 DOOR SLIDE PACK AND COVER. PER AMM 25-66-01
